# SDR AALA2009031400594

- Difficulty date: March 14, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 27,083 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - CEILING EMERGENCY LIGHTS AT ROWS 23 TO 27 AND OVER THE EMERGENCY EXIT FORWARD OVERWING DOORS.  REPLACED BATTERY PACKS,
